Медицинская библиотека · Pediatric dermatology · 2017
Ranitidine-induced black tongue: A case report.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Black tongue is a rare, benign, self-limiting disorder caused by certain conditions and some medications. We report the first case of a child diagnosed with black tongue associated with ranitidine use. We report our case to emphasize the rare side effect of this frequently used drug. Health care professionals should be aware of the likelihood of ranitidine-induced black tongue in clinical practice.
Для цитирования: Akcaboy Meltem, Sahin Sanliay, Zorlu Pelin, Şenel Saliha. Ranitidine-induced black tongue: A case report.. Pediatric dermatology. 2017. DOI: 10.1111/pde.13309.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.